# SDR NACA2023121100001

- Difficulty date: December 11, 2023
- Submitted: December 16, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,736 hours, 18,827 cycles
- Engine: Pwa PW4062
- Engine time: 285 hours, 132 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 #26 BLADE HAS TIP DAMAGE ON AREA A. REPAIRED # 26 BLADE #2 ENGINE IAW B767 AMM 72-31-02 308 NDT INSPECTION DEFERRED, COMPLETED WITH NO DEFECTS NOTED.
